# SDR UPS01234660

- Difficulty date: January 8, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 50,003 hours, 36,811 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUPPORT FITTING ON RT WING REAR SPAR AT WS 620 APPROX CRACKED.  REPLACED SUPPORT FITTING WITH PART FABRICATED IAW DRAWING 69-16227.
